Erdkinder

Erdkinder Spring Conference

  1. The student - who will come prepared with a self-evaluation and various other examples of their progress. [I will prepare them for this.]
  2. The parents - or one parent - with whom the student and guide will be sharing their progress.
  3. The guides - Conferences will be attended by Dr. Rubin and Mr. Fusco. Dr. Rubin will have both the beginning and the end of year skills assessment [CLT] results to share with both the student and their parents. These will also be included on the end of year student evaluation. 
  4. There will also be an open house at the end of May which our parents are encouraged to attend in order to see and hear a summary of our accomplishments. Date and time to be determined. 
Date: 04/17/2019 (Wed.)

Created by:   Renaissance Montessori
 
Already signed up? You can change your sign up.

Time (EDT) Available Slot
8:30am - 9:00am  

One 45 Minute Conference

 
9:15am - 9:45am  

One 45 Minute Conference

 
Lisa Dow
10:00am - 10:30am  

One 45 Minute Conference

 
Lisa Dow
10:45am - 11:15am  

One 45 Minute Conference

 
Theresa Terza
I think this time will work.
11:30am - 12:00pm  

One 45 Minute Conference

 
Melissa Hawley
Eloise


©2019 SignUpGenius.
All Rights Reserved.
Privacy Policy | Home